# SDR YENA2025012800115

- Difficulty date: January 24, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N3077J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55124
- Aircraft time: 9,401 hours, 3,632 cycles
- Engine: PW1224G
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1673, JFK-BNA (AIRCRAFT DIVERTED TO ATL) ' L BLEED FAIL 36 L BLEED FAIL - L PRESS REG SOV INOP ( ENGINE BLEED PRESSURE REGULATING SHUTOFF VALVE (PRSOV) LEFT SIDE CBV OPERATIVE ); W/REF TO FIM 36-11-02-01AAA-421A-A. PERFORMED BAS IBIT THROUGH IASC 1A/1B, NO FUAL MSG PRESENT. HIS CLRS MDDR. MX4 UPDATED.'
